Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Breaking out after stopping the pill

I went off the pill in Aug due to the fact that my husband was going on deployment and wanting to get my body ready for us to start a family. But I have noticed that my face and shoulders are all broke out. I can't remember what my skin was like before I started the pill (been on since I was 18 now 24). Did anyone else have this problem?? How long did it last? Did it go away after your body got back to normal.

Answer Question
 
jenlou9686

Asked by jenlou9686 at 10:39 PM on Jan. 3, 2011 in Trying to Conceive

Level 10 (445 Credits)
Answers (2)
  • Since it's a hormone change, breaking out is normal.

    It can take up to a year for your body to regulate out. More than likely, it will only take a couple months.
    Jademom07

    Answer by Jademom07 at 8:48 AM on Jan. 4, 2011

  • I was on birth control for 7 years, stopped taking the pill 2 months ago, and i have the same problem. Plus my face is super oily. I hate it! I don't know how long it will last, hopefully not too long! It's really the only difference I have seen in my body though. My menstrual cycle has stayed exactly the same so far.
    SaraR216

    Answer by SaraR216 at 8:53 PM on Jan. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
Checking your cervix?

Next question overall (Pregnancy)
Help!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN